# SDR SWIA201436326

- Difficulty date: January 17, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,694 hours, 24,717 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 15 EACH ELONGATED HOLES IN BL 0 FLOOR BEAM AT FS 409+128.  C-CHECK REPAIRED IAW REO.
